I had a total thyroidectomy in 2001. I've been on my current dosage of levothyroxine 88 mcg. for about
five/six years. My current TSH is 5.07, my Free T4 is 1.13, AM Cortisol is 18.03. My ENT has increased dosage to 100 mcg. The problem is every time they increase dosage, I get heart palpitations, anxiety, and the shakes. I am currently alternating my old dosage with new every other day.
I have gone to my ENT with all these symptoms. She says that I just need an increase in dosage. Can someone tell me are these symptoms normal with the labs above? The dizziness and weakness in legs are severe. I can't even drive or go anywhere. How long does it take for an increase in dosage to affect my TSH, T3? My ENT said Cortisol was borderline but isn't doing anything about it. Could cortisol be causing these symptoms?
This is the worst I've ever felt since I had thyroidectomy. I have a lot of stress right now and I'm sure that is attributing to some of my problems. What is considered normal TSH and Free T4?
I would really appreciate anyone's help. This is the third ENT I've gone to.
I also just read it's more effective to take thyroid meds in evening. Please give your opinion concerning this.